# SDR SIMA20150307005

- Difficulty date: March 7, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL BEAM CORRODED.  APPLIED REPAIR TO CARGO DOOR SILL IAW ERS-EM-53MR-1111.
